# SDR SIMA20140525007

- Difficulty date: May 25, 2014
- Submitted: May 29, 2014
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 34,386 hours, 31,355 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 15 & ADJACENT SHEAR CLIP CHAFED STRINGER 2R.  PERFORMED PERMANENT REPAIR OF FRAME 15 & REPLACED SHEAR CLIP IAW ERS-EM-53MR-470.
